2008-11-25

A really full-on day!

One of the very very common side effects of Dex is that it makes kids sad, emotional, unhappy, have mood swings and can even cause temper tantrums. Well, it is day 2 of our steroids for the month and I am counting the hours until Friday. It's been an incredibly tough and difficult day for Bianca emotionally and every little thing set her off. Bianca was also very very clingy. Earlier today she was okay, but this afternoon and evening was pretty full-on.

This does make me wonder how this will affect our Christmas celebration as Bianca will be on steroids then and it seems likely we may have to shift our celebrations to another date.

Tonight in the bath Bianca did perk up a little bit and we were talking about some stuff in general and then she mentioned that she misses her Ouma Amanda (Bianca's granny / my mom). It seems as if Bianca has really fond memories of spending time with my mom when she was here last year and every so often Bianca will mention her or something that she remembers from some of the fun games my mom played with Bianca when she was here. My mom has always taken such an active interest in us and the kids and pretty much on a weekly basis (sometimes more often) we can count on a news email from her side and usually she would respond to something I wrote about in my blog. That really means such a lot to us that we have this kind of support from such a special person, that even though she is so far away, she makes the effort to stay in touch with her own normal news. So thank you so much Mom!

So now we'll try and get an early night as we anticipate tomorrow to possibly be just as full on with the steroids!

And just before I go, just wanted to say thank you so much to C, S & A and Michele and Marc Danneels for sponsoring me for Funrazor. I am so close to reaching $2,000, thank you for supporting such a great cause! 9 More days and then the big day!!! If you would like to sponsor me, please click here.

1 comment:

sharonvw said...

Shame poor Bianca, it really sounds very horrible.
(((Hugs)))